# SDR FDEA201901310236

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 98,133 hours, 29,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Corroded
- Location: Bs 1059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED ON RT FLOOR FLANGE F/S 1059 RBL 7 (APPROX). REMOVED CORROSION IAW SRM 53-00-01, FOUND TO BE OUT OF LIMITS ORIG MAT .090 AFTER REWORK .045 IAW SRM 53-70-00 FIG 5 TR 88614. REMOVED & REPLACED DAMAGED SEAT TRACK SECT RBL 7 FROM STA 1049-1129 IAW SRM 53-70-00 SEAT TRACK P/N 60-4508 BATCH 0003002295, SPLICE PLATE FROM 7075-T6. 050C BATCH 0003002295, SPLICE HAT 60-7158 BATCH 0003416710. MAJOR REPAIR
